Twisted holomorphic symplectic forms

N. Istrati*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We show that a compact Kähler manifold admitting a non-degenerate holomorphic 2-form valued in a line bundle is a finite cyclic cover of a hyperkähler manifold. With respect to the connection induced by the locally hyperkähler metric, the form is parallel. We then describe the structure of the fundamental group of such manifolds and derive some consequences.

Original languageEnglish
Pages (from-to)745-756
Number of pages12
JournalBulletin of the London Mathematical Society
Issue number5
StatePublished - 1 Oct 2016
Externally publishedYes


Dive into the research topics of 'Twisted holomorphic symplectic forms'. Together they form a unique fingerprint.

Cite this